Repositorio de producción científica de la Universidad de Sevilla

A review on the improved regularity for the primitive equations

 

Advanced Search
 
Opened Access A review on the improved regularity for the primitive equations
Cites

Show item statistics
Icon
Export to
Author: Guillén González, Francisco Manuel
Rodríguez Bellido, María Ángeles
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2005
Published in: Banach Center Publications, 70, 85-103
Document type: Article
Abstract: In this work we will study, some types of regularity properties of solutions for the geophysical model of hydrostatic Navier-Stokes equations, so-called the Primitive Equations (P E). Also, we will present some results about uniqueness and asymptotic behavior in time.
Cite: Guillén González, F.M. y Rodríguez Bellido, M.Á. (2005). A review on the improved regularity for the primitive equations. Banach Center Publications, 70, 85-103.
Size: 538.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/40288

DOI: http://dx.doi.org/10.4064/bc70-0-6

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)